Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Jun 8, 2021, 3:01 PM CDT for Wayne County, Tennessee. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2021, 3:01 PM CDT (20:01 UTC)
- Expired
- Jun 8, 2021, 3:30 PM CDT
- In force
- 29 min
- Issued by
- NWS Nashville, TN
County Wayne County, TN
The radar
The Nashville radar (KOHX), 159 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.0 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 123 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- -32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
722
WWUS84 KOHX 082001
SPSOHX
Special Weather Statement
National Weather Service Nashville TN
301 PM CDT Tue Jun 8 2021
TNZ058-093-082030-
Wayne TN-Lewis TN-
301 PM CDT Tue Jun 8 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LEWIS AND WAYNE
COUNTIES UNTIL 330 PM CDT...
At 300 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Olive Hill, or 8 miles southwest of Waynesboro, moving
east at 40 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Waynesboro, Collinwood and Lutts.
LAT...LON 3521 8798 3543 8789 3552 8761 3513 8760
3511 8799
TIME...MOT...LOC 2000Z 258DEG 40KT 3527 8789
$$
21What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Jun 8, 2:29 PM CDT, 32 minutes earlier.
Area forecast discussion, Jun 8, 2:29 PM CDT, 32 minutes before
Area Forecast Discussion National Weather Service Nashville TN 229 PM CDT Tue Jun 8 2021 .DISCUSSION... Vast upper low remains the story for the mid-state. This upper low now centered just to our northwest, and is slowly making it's way into the OH valley...where it will be later tonight. The upper low will go through several changes but either way we are looking at a deep trough remaining over the eastern US into the weekend, with the axis remaining over the mid-state through Friday. SFC/LL features remain weak/disorganized but a weak boundary is expected to push by Friday night/early Saturday as the upper trough axis moves east off the plateau. Finally some drying showing up behind this boundary through the weekend, and another weak front is looking to pass on Monday. This set up will keep fairly high pops running at least through Friday night, with chances finally dropping off as we work into the weekend. Currently parameters are such that at times, mainly afternoon and evenings, instability and shear become a little elevated but severe storm chances look to remain low. As for this afternoon and evening however, we are seeing both instability and shear climbing, especially across of southwest. Convection from earlier likely leaving a few boundaries to work with, and these may light up a bit late today/early tonight. Still, it does not look like more than isolated strong/severe storms but parameters will definitely be there later. && .AVIATION... 18Z TAF DISCUSSION. VFR to MVFR CIGs are in place across the terminals this afternoon. SHRA is dissipating on approach to CKV/BNA/MQY, but TS are developing near CSV. Additional SHRA and TS may blossom after 00z, though timing and location are largely uncertain. Continuing SHRA is possible into Wed. morning with more TS after 12z-14z. Southerly winds will gust 15-20 kts thru the evening, calming later tonight. && .PRELIMINARY POINT TEMPS/POPS... Nashville 71 83 71 84 70 / 70 70 70 80 60 Clarksville 69 82 70 83 69 / 70 70 70 90 70 Crossville 65 78 66 78 66 / 30 70 70 80 70 Columbia 69 82 69 83 69 / 60 80 70 90 60 Lawrenceburg 69 82 69 82 69 / 60 70 60 80 60 Waverly 68 82 69 82 70 / 70 80 70 90 70 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......07 AVIATION........Schaper
Hazardous weather outlook, Jun 8, 5:14 AM CDT, 9 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 514 AM CDT Tue Jun 8 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-091015- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 514 AM CDT Tue Jun 8 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. A few strong thunderstorms with heavy downpours and gusty winds are expected today. A brief severe storm or two with damaging winds cannot be ruled out during the afternoon and evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A few strong thunderstorms with downpours and gusty winds are possible each day this week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 10
In the hours before
Special weather statement, Jun 8, 3:01 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
301 PM CDT Tue Jun 8 2021
TNZ058-093-082030-
Wayne TN-Lewis TN-
301 PM CDT Tue Jun 8 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LEWIS AND WAYNE
COUNTIES UNTIL 330 PM CDT...
At 300 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Olive Hill, or 8 miles southwest of Waynesboro, moving
east at 40 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Waynesboro, Collinwood and Lutts.
LAT...LON 3521 8798 3543 8789 3552 8761 3513 8760
3511 8799
TIME...MOT...LOC 2000Z 258DEG 40KT 3527 8789
21The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 4:03 PM CDT | Special Weather Statement | OHX | Lawrence | 42 min |
| Jun 8, 4:31 PM CDT | Special Weather Statement | OHX | Lewis | 29 min |
| Jun 8, 4:34 PM CDT | Special Weather Statement | OHX | Lawrence | 41 min |
| Jun 8, 4:53 PM CDT | Special Weather Statement | OHX | Maury | 37 min |
| Jun 8, 5:04 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Maury | 41 min |
| Jun 8, 5:09 PM CDT | Special Weather Statement | OHX | Giles | 36 min |
| Jun 8, 5:30 PM CDT | Special Weather Statement | OHX | Williamson | 45 min |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.